# SDR AALA202108046976

- Difficulty date: August 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 59,021 hours, 7,344 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AM777E
- Condition: Out Of Adjust
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR LATCH JAMMED AT LAVATORY 2F-1L. ADJUSTED LATCH IAW CMM 25-45-80, OPS CHECK GOOD.
